Page 3 of 3 FirstFirst 123
Results 21 to 22 of 22

Thread: Do the initial side effects of Mirtazapine go away?

  1. #21
    Join Date
    Jan 2017
    Posts
    2,422

    Re: Do the initial side effects of Mirtazapine go away?

    Quote Originally Posted by Deans View Post
    Hi I am new on here but had terrible anxiety for a long time wich eventually lead to hospital and crisis team this week.
    They confirmed depression and severe panic anxiety .
    I am on 3rd day of 15mg Mirt and 75mg pregabanol

    I have Larazapsn if panic gets too much.
    An SSRI is usually the first choice med for newly diagnosed patients. Was that suggested, if so do you know why one wasn't prescribed?

    I am so scared and frightened sad and feel like I cannot cope with anything anymore.
    This is how most feel at the beginning, but this is not a hopeless situation. The overwhelming majority of people recover and go onto lead mostly anxiety and/or depression free lives.

    I am praying I will start to feel better soon as days are so long and I am really struggling can anybody give me any positive feedback or there improvements please.
    Unfortunately, there is no quick 'cure,' either by meds or therapy. These disorders are often long in the gestation and don't give up easily, although spontaneous remissions are quite common. However, as per above, they most often do respond well to medication. It just takes time.
    __________________
    .

    - - What to know about: Telepsychiatry | Teletherapy - -




    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  2. #22

    Re: Do the initial side effects of Mirtazapine go away?

    Quote Originally Posted by Stephanie22 View Post
    Hi, how are you doing now on this med now? I literally took my 1st dose last night and I feel dreadfully groggy today. I know itís only been one day & it seems normal, I just need to know thereís light at the end of the tunnel. X
    Hi Stephanie
    Still feel a little groggy on day 4 morning but slightly less anxious.
    I also take low dose of Zopiclone sleeping tablet do that probably worsens the feeling.
    Keep going as the days will improve I am sure for both of us
    Take care

Page 3 of 3 FirstFirst 123

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Replies: 6
    Last Post: 25-02-19, 05:42
  2. How long does initial crappy side effects last for?
    By poppy77 in forum Sertraline / Zoloft / Lustral
    Replies: 1
    Last Post: 09-02-17, 11:50
  3. Initial Side Effects
    By Katie749727 in forum Fluoxetine / Prozac
    Replies: 2
    Last Post: 18-11-14, 18:27
  4. Initial side effects ??
    By deb141 in forum Fluoxetine / Prozac
    Replies: 1
    Last Post: 22-04-10, 09:54
  5. Initial side effects
    By RichardW in forum Citalopram / Celexa
    Replies: 11
    Last Post: 15-10-08, 09:49

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •